Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 7407638, 3 pages
http://dx.doi.org/10.1155/2016/7407638
Research Article

Classifying Quadratic Forms Over in Three Variables

Department of Mathematics, University of Toledo, Toledo, OH 43606, USA

Received 30 June 2016; Accepted 14 November 2016

Academic Editor: Fernando Torres

Copyright © 2016 Gerard Thompson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The quadratic forms in three variables over the field are classified. Some remarks are made about the group of equivalences of the quadratic forms.